Regularity of invariant densities for 1D systems with random switching
Repository Usage Stats
© 2015 IOP Publishing Ltd & London Mathematical Society.This is a detailed analysis of invariant measures for one-dimensional dynamical systems with random switching. In particular, we prove the smoothness of the invariant densities away from critical points and describe the asymptotics of the invariant densities at critical points.
Published Version (Please cite this version)10.1088/0951-7715/28/11/3755
Publication InfoBakhtin, Yuri; Hurth, T; & Mattingly, Jonathan Christopher (2015). Regularity of invariant densities for 1D systems with random switching. Nonlinearity, 28(11). pp. 3755-3787. 10.1088/0951-7715/28/11/3755. Retrieved from http://hdl.handle.net/10161/9514.
This is constructed from limited available data and may be imprecise. To cite this article, please review & use the official citation provided by the journal.
More InfoShow full item record
James B. Duke Professor
Jonathan Christopher Mattingly grew up in Charlotte, NC where he attended Irwin Ave elementary and Charlotte Country Day. He graduated from the NC School of Science and Mathematics and received a BS is Applied Mathematics with a concentration in physics from Yale University. After two years abroad with a year spent at ENS Lyon studying nonlinear and statistical physics on a Rotary Fellowship, he returned to the US to attend Princeton University where he obtained a PhD in Applied and